Proceedings of the Indian Academy of Sciences - Section A

, Volume 53, Issue 2, pp 95–97

On two-dimensional boundary layer in non-newtonian fluids with constant coefficients of viscosity and cross-viscosity

  • P. L. Bhatnagar

DOI: 10.1007/BF03045795

Cite this article as:
Bhatnagar, P.L. Proc. Indian Acad. Sci. (1961) 53: 95. doi:10.1007/BF03045795

Copyright information

© Indian Academy of Sciences 1961

Authors and Affiliations

  • P. L. Bhatnagar
    • 1
  1. 1.Department of Applied MathematicsIndian Institute of ScienceBangaloreIndia